MathSciNet Relay Station
MathSciNet bibliographic data
MR1323359 47G30 (35R20 35S05 47A53)
Rabinovich, V. S. Pseudodifferential operators with operator symbols: local invertibility and limit operators. Linear Topol. Spaces Complex Anal. 1 (1994), 58–73.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement